# SDR CALA9900082

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.875 INCH CRACK IN RT WING LOWER SPAR CAP, UNDER THE I/B FLAP HINGE FITTING AT STA XRS 164.0.  A REPAIR WAS INSTALLED IAW DOUGLAS DRAWING NR 506271.
